International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 2, Pages 91-97
On uniform Kadec-Klee properties and rotundity in generalized Cesàro sequence spaces
Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
Received 31 July 2003
Copyright © 2004 Narin Petrot and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the generalized Cesàro sequence spaces defined by Suantai (2003) and consider it equipped with the
Amemiya norm. The main purpose of this paper is to show that
equipped with the Amemiya norm is rotund
and has uniform Kadec-Klee property.